# SDR USAA2013021400012

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 41,189 hours, 15,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR8164002
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1 AC MISSING FLOOR LEVEL EMERGENCY LIGHT ASSEMBLY.  REPLACED SEAT 1 AC IAW AIRBUS MAINTENANCE MANUAL 25-21-41-400-001-A.
